MAUDE Adverse Event Report: ESSENTIAL MEDICAL, INC. MANTA 18F; VASCULAR CLOSURE DEVICE

ESSENTIAL MEDICAL, INC. MANTA 18F; VASCULAR CLOSURE DEVICE
Catalog Number 2115
Medical Device Problem Code Malposition of Device (2616)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/10/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Qn(b)(4).
 
Event or Problem Description
It was reported that "during a cabg repair w/ 20f cannulation through the right cfa, with a vessels size of 8+mm, the manta was deployed in vesse.A surgical cut down was performed to complete the procedure and the patient was reported as fine.".
 
Event or Problem Description
It was reported that "during a cabg repair w/ 20f cannulation through the right cfa, with a vessels size of 8+mm, the manta was deployed in vesse.A surgical cut down was performed to complete the procedure and the patient was reported as fine".
 
Additional Manufacturer Narrative
(b)(4).The customer report that the manta was "deployed in vessel" could not be confirmed upon investigation of the returned sample.Complaint verification testing could not be performed as no sample was returned for analysis.A device history record review was performed, and no relevant findings were identified.Additional information indicated that the manta was deployed at the measured deployment depth.No compressive manual pressure was applied during anchor deployment.No excessive force was applied while advancing the blue lock advancement tube.A surgical cut down was performed, and the manta was explanted.The patient's current condition is fine.Without the device to evaluate, the complaint could not be confirmed, and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.

Brand Name
MANTA 18F
Common Device Name
VASCULAR CLOSURE DEVICE
Manufacturer (Section D)
ESSENTIAL MEDICAL, INC.
exton
Manufacturer (Section G)
ESSENTIAL MEDICAL, INC.
260 sierra drive
exton
Manufacturer Contact
kevin don bosco
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key23704451
Report Number3010252479-2025-00114
Device Sequence Number10649469
Product Code MGB
UDI-Device Identifier10841156111335
UDI-Public(01)10841156111335(11)250826(17)270226(10)73H2500908(21)
Combination Product (Y/N)N
Initial Reporter StateHI
Initial Reporter CountryUS
PMA/510(K) Number
P180025
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number2115
Device Lot Number73H2500908
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/10/2025
Supplement Date Received by Manufacturer12/19/2025
Initial Report FDA Received Date12/03/2025
Supplement Report FDA Received Date01/02/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/26/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED.; NOT REPORTED.
Patient Age73 YR
Patient SexMale